Getbig Bodybuilding, Figure and Fitness Forums
September 01, 2015, 11:11:40 AM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Login Register  
Pages: 1 2 [3]   Go Down
  Print  
Author Topic: Dependent on sleep aids?  (Read 2284 times)
VG_Addict
Getbig II
**
Posts: 38


« Reply #50 on: June 09, 2015, 09:35:08 AM »

Pure poison. No wonder you're having a hard time getting off it. Be careful mate.

Are you being serious, or messing with me?
Report to moderator   Logged
CaptainFreedom
Getbig III
***
Posts: 967



« Reply #51 on: June 09, 2015, 09:48:37 AM »

Are you being serious, or messing with me?
I told you before I'm being serious mate. The guy that I knew from before who ended up in a mental hospital because of those same pills, I heard a few weeks ago that he actually killed himself. The things should be banned.
Report to moderator   Logged
Hulk-smash!
Getbig IV
****
Gender: Male
Posts: 1463


All the muscle in the world!


« Reply #52 on: June 09, 2015, 10:21:49 PM »

Most insomnia has psychiatric elements so regardless what someone uses your only treating the symptoms.  Zoloft has helped me sleep better than I ever have before.
Report to moderator   Logged

I
CaptainFreedom
Getbig III
***
Posts: 967



« Reply #53 on: June 10, 2015, 12:08:03 AM »

Most insomnia has psychiatric elements so regardless what someone uses your only treating the symptoms.  Zoloft has helped me sleep better than I ever have before.
Yeah but you're fat as fuck. No offense of course, but you've probably got sleep apnea. Slim down and you'll sleep like a log.
Report to moderator   Logged
VG_Addict
Getbig II
**
Posts: 38


« Reply #54 on: June 10, 2015, 07:36:16 AM »

Most insomnia has psychiatric elements so regardless what someone uses your only treating the symptoms.  Zoloft has helped me sleep better than I ever have before.

But like I said, I sleep fine the other six nights when I don't take it.

Maybe it's because I just panic if I'm not asleep in 15-20 minutes.

It's possible I don't have a sleeping problem, and it just takes me longer to fall asleep some nights than others.
Report to moderator   Logged
VG_Addict
Getbig II
**
Posts: 38


« Reply #55 on: June 15, 2015, 06:33:09 AM »

I did it! I slept well every night last week without the sleep formula pills. And I didn't go through withdrawal or rebound insomnia.

I guess I'm not dependent on them after all.
Report to moderator   Logged
CaptainFreedom
Getbig III
***
Posts: 967



« Reply #56 on: June 15, 2015, 07:06:35 AM »

I did it! I slept well every night last week without the sleep formula pills. And I didn't go through withdrawal or rebound insomnia.

I guess I'm not dependent on them after all.

glad to hear it, sounds like you might be one of the lucky ones...but if it's only been one week then the stuff isn't even out of your system yet. the half life on it is pretty long, wont be until at least week 3 that its started to leave the system so just be really careful of side effects creeping in then.
Report to moderator   Logged
Primemuscle
Getbig V
*****
Gender: Male
Posts: 13060


Be honest...


« Reply #57 on: June 24, 2015, 06:05:31 PM »

Honestly, do not just come off them without the help of a doctor. People have died doing this.

Agreed. At the very least, you can expect to feel like shit if you quit these types of drugs cold turkey.
Report to moderator   Logged
ritch
Getbig V
*****
Posts: 7969


« Reply #58 on: June 24, 2015, 06:45:42 PM »

great to know you can always get truthful replies to one's questions here, this thread being a prime example of just that...
Report to moderator   Logged

?
240 is Back
Getbig V
*****
Posts: 90953


Complete website for only $300- www.300website.com


WWW
« Reply #59 on: June 25, 2015, 01:29:53 PM »

I can't even take Benadryl.  I hate that hangover too much.
Report to moderator   Logged

Pages: 1 2 [3]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.20 | SMF © 2013, Simple Machines Valid XHTML 1.0! Valid CSS!